Journal article icon

Journal article

Sequential Monte Carlo methods for diffusion processes

Abstract:

In this paper, we show how to use sequential Monte Carlo methods to compute expectations of functionals of diffusions at a given time and the gradients of these quantities w.r.t. the initial condition of the process. In some cases, via the exact simulation of the diffusion, there is no time discretization error, otherwise the methods use Euler discretization. We illustrate our approach on both high-and low-dimensional problems from optimal control and establish that our approach substantially...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.2009.0206

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
465
Issue:
2112
Pages:
3709-3727
Publication date:
2009-12-08
DOI:
EISSN:
1471-2946
ISSN:
1364-5021
Source identifiers:
172675
Language:
English
Keywords:
Pubs id:
pubs:172675
UUID:
uuid:3b120269-2bff-42c8-aefd-ffeaee8940be
Local pid:
pubs:172675
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP